# SDR SWAA2022031067070

- Difficulty date: February 3, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE BETWEEN BST 380 TO BST 400 APPROX RBL 9.0 AT PASSENGER CABIN 2022-55726 / [01] TOOLS USED: TEMPERATURE CONTROLLERS P/N P3015GOES00000 S/N 112031023 DUE DATE 01 FEB 23; P/N P3015GOES00000 S/N 112820025 DUE DATE 01 FEB 23;[02] REPLACED ANGLE FLOOR STRUCTURE LOCATED BETWEEN BST 380 TO ST 400 APPROX RBL 9.0 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DRAWING 143A5400 SHEET 6 REV:-. MATERIAL USED: 7075-T6/0.063; PO: 2021 129486. SEE INDIVIDUAL SIGN OFF BELOW.;[03] TASK COMPLETED ; RII ; SEE INDIVIDUAL SIGN OFF BELOW
